# SDR TWAA0100920

- Difficulty date: January 9, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT ATTACH HOLES FOR FUSELAGE FILLET AREA, BENEATH RUB STRIP AT STA 1104 TO 1136, LOWER LT SIDE.  REMOVED CORROSION FROM ATTACH HOLES PER SPM 6-10-01.  REPAIR MATERIAL LOSS PER PART 1-51-04-00 MARKED ON SKIN.
